Some properties of the root functions of an even-order ordinary differential operator
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2064-2070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a4,
author = {A. A. Malov},
title = {Some properties of the root functions of an even-order ordinary differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2064--2070},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a4/}
}
A. A. Malov. Some properties of the root functions of an even-order ordinary differential operator. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2064-2070. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a4/